# SDR ASAA2025092561561

- Difficulty date: September 25, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A559529
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.50 MULTIPLE AREAS OF CORROSION STA 520 TO 540. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0F-0 & SRM 51-40-05-0G-0 AND AMM 20-50-11-910-801W: 2" O: .188 R: .163 L: 3" D: .025.
